# SDR AALA201703239028

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 66,434 hours, 8,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT COACH SOME MISSING AT 21C. INSTALLED EMERGENCY LIGHT IAW AMM 33-51-05-360-801, TEST OK. THE AIRCRAFT WAS NOT GROUNDED.
